Flexible affine cones and flexible coverings

Research output: Contribution to journalArticleScientificpeer-review


  • Mateusz Michalek
  • Alexander Perepechko
  • Hendrik Suess

Research units

  • University of Manchester
  • Polish Academy of Sciences
  • Free University of Berlin
  • Max Planck Institute for Mathematics in the Sciences
  • Russian Academy of Sciences
  • Moscow Institute of Physics and Technology


We provide a new criterion for flexibility of affine cones over varieties covered by flexible affine varieties. We apply this criterion to prove flexibility of affine cones over secant varieties of Segre-Veronese embeddings and over certain Fano threefolds. We further prove flexibility of total coordinate spaces of Cox rings of del Pezzo surfaces.


Original languageEnglish
Pages (from-to)1457-1478
Number of pages22
Issue number3-4
Publication statusPublished - Dec 2018
MoE publication typeA1 Journal article-refereed

    Research areas

  • Automorphism group, Transitivity, Flexibility, Affine cone, Cox ring, Segre-Veronese embedding, Secant variety, Del Pezzo surface, DEL-PEZZO SURFACES, TORUS ACTIONS, COX RINGS, INFINITE TRANSITIVITY, POLYHEDRAL DIVISORS, UNIVERSAL TORSORS, COMPLEXITY ONE, T-VARIETIES, SINGULARITIES, CLASSIFICATION

ID: 30272944